# SDR DALA2021041702260

- Difficulty date: April 15, 2021
- Submitted: April 17, 2021
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 67,488 hours, 26,703 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI CHEMICAL ODOR WAS OBSERVED AFTER DE-ICE WITH TYPE I FLUID. THE SURFACE WINDS WERE GUSTING TO 30KTS FROM THE TAIL. THE ODOR DISSIPATED SLIGHTLY ON CLIMB, BUT WAS STILL NOTICEABLE. DURING CRUISE THE ODOR CLEARED COMPLETELY. MAINTENANCE INSTALLED NEW ALT CLEARANCE REMINDER- NO ODOR NOTED SMELLS OK.
